# SDR P5CA0300955

- Difficulty date: September 22, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,903 hours, 18,682 cycles
- Engine: Pwa JT9D7Q
- Engine time: 52,800 hours, 11,680 cycles
- System (JASC): 7600 · Engine Controls
- Part: Push-Pull Cable
- Part number: 7270981
- Part serial: 3290970
- Condition: Failed
- Location: Nr 4 Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE THROTTLE BINDED NR 4 ENG FUEL CONDITION MOTOR POPPED C/B.   REPLACED ENGINE PUSH PULL CABLE IAW MM 76-11-07 OPS CK OK. REPAIRED WIRE IAW STANDARD PRACTICES 20-00-00. OPS CK OK IAW AMM 76-11-00
